# SDR YENA2020040840292

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SHEAR TIE AT FR32 BTW STR 41R AND 42R IN AFT CARGO COMPARTMENT; REMOVED AND REPLACED SHEAR TIE AND FASTENERS LOCATED ON FR32  BTW STR 21R AND STR 42R IAW A320 SRN 51-7200
